# SDR YNTA200690401

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N904JR
- Make and model: Braero BAE125800A
- Aircraft serial: 258018
- Aircraft time: 8,110 hours, 6,259 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,803 hours, 6,246 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 307085057
- Part serial: MX401251
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS ANNUNCIATION DUE TO INTERNAL FUEL PUMP ANTI ICE VALVE FAILURE DIVERTING FUEL PREMATURELY TO THE FUEL HEATER. (THE ANNUNCIATOR PICKS UP FUEL OVERHEAT CONDITION AS WELL AS DIFFERENTIAL PRESSURE RANGES INDICATING CLOGGED FILTER ELEMENTS.)
